| Model Number |
295250 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reports the power cord was damaged (live pins missing).
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the customer reported condition of "power cord was damaged".The unit was triaged and the reported condition was confirmed and it was found that the live pin was broken off the unit's power cord.Visual inspection was performed and it was noted that the power cord is damaged and replaced.The unit passes all the final tests of functionality and system and the device is ready for use and safe for the patient.The potential root cause is customer misuse by unplugging the power cord improperly.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.